# SDR AALA20120609001

- Difficulty date: May 25, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP VAPOR BARRIER CRACKED BETWEEN BAYS 2 AND 4.  INSTALLED REPAIR TO BAYS 2L AND 4L PER SRM SUP 57-10-10-2R 2.
